Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Does intake of natrum-mior give side effects like mood swings ?

sign symptom of biochemical medi cine natrum-mior age 27 hight 5 -7 wt- 63 sometimes i suffer by angery
Asked On : Sat, 23 Apr 2011
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, homeopathic practitioners prescribe nat mur for colds and flu, particularly if there is a clear, runny nasal discharge that worsens in the morning, or a dry cough that develops after a period of watery chest congestion. It may also be recommended for skin complaints-- such as warts, pimples, boils, psoriasis, and excessive oiliness--for backache, and for constipation. People most likely to benefit from nat mur tend to be sensitive, inhibited, self-centered, and prone to depression and moodiness. The patients seem reserved, but can become angry when others try to comfort or sympathize, so it could be a side effect to the medication. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor